| Model Number |
CDS0801-NTW |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Codes |
Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the cause of the reported positioning failure (leaflet grasping) and tissue injury were unable to be determined.The reported worsening mr seems to be related to the reported tissue injury.The reported patient effects of tissue injury and mitral regurgitation, as listed in the mitraclip g5 system instructions for use, are known possible complications associated with mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 3-4 mitral regurgitation (mr) for a mitraclip procedure.During the procedure, there was challenges grasping the leaflets.Troubleshooting was performed, and the leaflet was torn.The clip was attempted to be placed; there was no change in mr so the clip was removed from the patient.The procedure was discontinued, the final mr remained at grade 2-4.There were no clinically significant delays reported.